# SDR HALA2009011000010

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,197 hours, 4,298 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - SERVICED NR 2 ENG WITH 4 PINTS OF OIL. RAN ENG AND PERFORMED LEAK CK PER AMM 71-71-00 FOUND PMA SEALS LEAKING BEYOND LIMITS.  FOUND PMA CARBON SEALS LEAKING. REPLACED SEALS ON NR 2 ENG AS PER BOEING MTC MANUAL TASK 72-61-05 LEAKS CKS GOOD. NO OTHER LEAKS FOUND.
